# SDR USAAD01138

- Difficulty date: July 28, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - THE CEILING MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 12-15 WOULD NOT EXTINGUISH WITH THE SHIPS POWER OFF.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY.  (M)
